# SDR SWAA2022070110050

- Difficulty date: May 21, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 58,834 hours, 31,409 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED ON ORSS 261 AT RT WING 2022-265835 / [01] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED ON ORSS 261 AT RT WING IAW SRM B737-700-51-40-02; 51-10-02 ITEM 9 DRAWING 115A2001 REV-A DUE TO NO FOUND ALLOWABLE DAMAGE IN SRM B737-700 FOR CRACK. LARGE CRACK : 0.854?. TOOL USED DIGITAL CALIPER PN: 500-197-30 SN: A18234378: DUE DATE 21SEP22;[02] CORRECTED STEP 1  REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED ON ORSS 261 AT RT WING IAW SRM B737-700-51-40-02; 51-10-02 ITEM 9 DRAWING 115A2001 REV-A DUE TO NO FOUND ALLOWABLE DAMAGE IN SRM B737-700 FOR CRACK. LENGTH CRACK : 0.854?. TOOL USED DIGITAL CALIPER PN: 500-197-30 SN: A18234378: DUE DATE 21SEP22;[03] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED ON ORSS 261 AT RT WING IAW SRM B737-700-51-40-02; 51-10-02 ITEM 9 DRAWING 115A2001 REV-A DUE TO NO FOUND ALLOWABLE DAMAGE IN SRM B737-700 FOR CRACK. LENGTH CRACK : 0.854?. TOOL USED DIGITAL CALIPER PN: 500-197-30  SN: A18234378: DUE DATE 21SEP22
